MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL CATHETER KIT

INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL CATHETER KIT
Catalog Number 823072
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Headache (1880)
Date of Event 12/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 2 reports linked to mfg report number: 3013886523-2025-00142.Event reported form a post-market clinical program: a facility reported a computed tomography (ct) scan revealed a round isodense mass in the pineal region, suggestive of a pineal tumor with significant hydrocephalus.Therefore, on (b)(6) 2021, emergency placement of an external ventricular drain (evd) and intracranial pressure (icp) monitoring were performed under general anesthesia.The patient presented with persistent headache for one week, and on (b)(6) 2021, a hakim valve (id 823832) and a bactiseal catheter kit (id 823072) were implanted.On (b)(6) 2021, ventriculoperitoneal (vp) shunt repositioning surgery was conducted due to suboptimal catheter positioning.The patient's condition stabilized postoperatively, and discharge was completed on (b)(6) 2021.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.Corrected field: g2.The bactiseal catheter was not returned for evaluation as the product is not available for return as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.Additional information received: the physician has changed the correlation decision of this event from ¿ relevant¿ to ¿ irrelevant¿ (not related to the bactiseal catheter kit - id 823072).
 
Event or Problem Description
N/a.

Brand Name
CODMAN BACTISEAL CATHETER KIT
Common Device Name
BACTISEAL CATHETER KIT
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22202028
Report Number3013886523-2025-00143
Device Sequence Number6755290
Product Code JXG
UDI-Device Identifier10381780515616
UDI-Public(01)10381780515616(17)220331(10)5396166
Combination Product (Y/N)Y
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number823072
Device Lot Number5396166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HAKIM VALVE (ID 823832).
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexMale
Patient Weight50 KG
Patient EthnicityNon Hispanic
Patient RaceAsian